# SDR AALA202202220454

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 59,497 hours, 35,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH EMERGENCY EXIT LIGHT SWITCH IN "ARM" POSITION, EMERGENCY EXIT LIGHTING IS ILLUMINATED. AIRPLANE WAS CONNECTED TO EXTERNAL POWER WITH BATTERIES ON. REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT SWITCH "4WL" PER ESPM 20-45-21-01H AND AMM 31-14-25. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202202223409) PER AMM 33-51-38.
